# SDR AALA202511215865

- Difficulty date: November 15, 2025
- Submitted: November 22, 2025
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 25,592 hours, 11,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING CONNECTORS ON SEATS 31/32/33 ABC BROKEN. REMOVED AND REPLACED EMERGENCY LIGHTING ELECTRICAL CONNECTOR ON SEAT 31 (AALA202511205865), 32 (AALA202511205646), 33 (AALA202511209110) ABC. PER SWPM 20-61-28.
